MathSciNet Relay Station
MathSciNet bibliographic data
MR1457742 14C20 (14J30 14J35)
Kawamata, Yujiro On Fujita's freeness conjecture for $3$-folds and $4$-folds. Math. Ann. 308 (1997), no. 3, 491–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement